MAUDE Adverse Event Report: MEDELA LLC PUMP IN STYLE PRO TRADITIONAL EN ES; PUMP, BREAST, POWERED

MEDELA LLC PUMP IN STYLE PRO TRADITIONAL EN ES; PUMP, BREAST, POWERED
Model Number 101047090
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer service sent the customer a replacement pump and request of her pump to be returned to medela.The customer responded to a complaint handler on 1/12/2026, she stated her mastitis began around (b)(6) 2026 when she was admitted to the hospital.She is getting better suction and milk output with her replacement breast pump.Her mastitis has improved with using the new pump.She stated she will be returning her old pump but has not used the return label sent to her as of the date of this report.Based on the results of our internal investigation (capa-2025-0027) including published literature, it cannot definitively be concluded that the pump caused or has contributed to the customer's reported mastitis.According to published clinical literature, mastitis incidence in lactating women, with or without a breast pump, can be as high as 33%.In fact, clinical guidelines recommend the use of a breast pump to facilitate the removal of breast milk during periods of mastitis.Additionally, complaint trends across all medela pumps show mastitis incidence consistently below 0.1%, far lower than the 3-20% occurrence in the general population of lactating women [2].
 
Event or Problem Description
On 01/07/2026, the customer alleged to medela llc that from the beginning she experienced low suction with her pump in style pro breast pump.She additionally alleged that she developed mastitis, was admitted to the hospital and prescribed antibiotics.
 
Additional Manufacturer Narrative
The customer's pump was evaluated on 01/27/2026, it was found to have damage to the tubing and residue in the aggregate.

Brand Name
PUMP IN STYLE PRO TRADITIONAL EN ES
Common Device Name
PUMP, BREAST, POWERED
Manufacturer (Section D)
MEDELA LLC
1101 corporate dr
mchenry IL 60050
Manufacturer (Section G)
MEDELA LLC
1101 corporate dr
mchenry IL 60050
Manufacturer Contact
tom cuzman
1101 corporate drive
mchenry, IL 60050
MDR Report Key24129030
Report Number1419937-2026-00003
Device Sequence Number14804357
Product Code HGX
UDI-Device Identifier00020451470900
UDI-Public00020451470900
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K200508
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number101047090
Device Catalogue Number101047090
Device Lot Number0000739339
Is the Reporter a Health Professional? No
Distributor Facility Aware Date01/07/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale